# SDR SWIA201025186

- Difficulty date: September 29, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 38,461 hours, 52,902 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B WING NR 8 STRINGER CRACKED BETWEEN RIB NR 8 AND 9.  (C-CHECK)  REPAIRED STRINGER NR 8 ON THE RIGHT I/B WING BETWEEN RIBS 8 AND 9 PER SRM.
